Doctor insights on:
Hives And Swollen Face
I have hives on face w swollen lip. Benadryl (diphenhydramine) hasnt worked. breathing fine. ER trip??
Not yet: You don't mention how long you have had the symptoms and how much Diphenhydramine (Benadryl) you have taken. You can take 2 OTC (25mg) capsules up to a maximum of 4 doses in 24 hours. If you fall sleep and wake up no better, see a physician ASAP. As long as you don't get worse and breathing is fine, you don't have to go to ER, but someone has to drive you if you go. ...Read moreSee 1 more doctor answer
Day 1 severely swollen face and lips given benedryl and sterroids. Day 3 hives on scalp body pain and itching?
Hives: Mostly due to an allergic reaction to a medication, newly used chemical such as shampoo, hair color, ...., or a new food, like chocolate...... If you can recognize the "agent" avoid it and with the antihistamine and steroid your symptoms should go away otherwise need to get evaluated. ...Read more
Cockroach: Yes, though it is not too common. ...Read more
Self resolving: Facial swelling can be quite distressing The best way is to allow it time to resolve on it's own though I realize this can make you self conscious and be a source of embarrassment. A glucocorticosteroid such as Prednisone is often prescribed but the benefits need to be weighed against the risk of potentially severe side effects. ...Read more